Nonstandard gauss-lobatto quadrature approximation to fractional derivatives. Esmaeili, S. & Milovanovic, G. V. Fractional Calculus and Applied Analysis, 17(4):1075–1099, Versita, 2014. doi bibtex @Article{SCC.Esmaeili.Milovanovic2014,
author = {Esmaeili, Shahrokh and Milovanovic, Gradimir V.},
title = {Nonstandard gauss-lobatto quadrature approximation to fractional derivatives},
journal = {Fractional Calculus and Applied Analysis},
year = {2014},
volume = {17},
number = {4},
pages = {1075--1099},
issn = {1311-0454},
doi = {10.2478/s13540-014-0215-z},
language = {English},
owner = {joelar},
publisher = {Versita},
timestamp = {2015-01-01},
}
Downloads: 0
{"_id":"yxfkPZtm2YwiwNH58","bibbaseid":"esmaeili-milovanovic-nonstandardgausslobattoquadratureapproximationtofractionalderivatives-2014","authorIDs":[],"author_short":["Esmaeili, S.","Milovanovic, G. V."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Esmaeili"],"firstnames":["Shahrokh"],"suffixes":[]},{"propositions":[],"lastnames":["Milovanovic"],"firstnames":["Gradimir","V."],"suffixes":[]}],"title":"Nonstandard gauss-lobatto quadrature approximation to fractional derivatives","journal":"Fractional Calculus and Applied Analysis","year":"2014","volume":"17","number":"4","pages":"1075–1099","issn":"1311-0454","doi":"10.2478/s13540-014-0215-z","language":"English","owner":"joelar","publisher":"Versita","timestamp":"2015-01-01","bibtex":"@Article{SCC.Esmaeili.Milovanovic2014,\r\n author = {Esmaeili, Shahrokh and Milovanovic, Gradimir V.},\r\n title = {Nonstandard gauss-lobatto quadrature approximation to fractional derivatives},\r\n journal = {Fractional Calculus and Applied Analysis},\r\n year = {2014},\r\n volume = {17},\r\n number = {4},\r\n pages = {1075--1099},\r\n issn = {1311-0454},\r\n doi = {10.2478/s13540-014-0215-z},\r\n language = {English},\r\n owner = {joelar},\r\n publisher = {Versita},\r\n timestamp = {2015-01-01},\r\n}\r\n\r\n","author_short":["Esmaeili, S.","Milovanovic, G. V."],"key":"SCC.Esmaeili.Milovanovic2014","id":"SCC.Esmaeili.Milovanovic2014","bibbaseid":"esmaeili-milovanovic-nonstandardgausslobattoquadratureapproximationtofractionalderivatives-2014","role":"author","urls":{},"downloads":0},"bibtype":"article","biburl":"https://www.dropbox.com/s/ulqmhc6o5w2em3p/sccmaster.bib?dl=1","creationDate":"2019-05-28T23:29:24.584Z","downloads":0,"keywords":[],"search_terms":["nonstandard","gauss","lobatto","quadrature","approximation","fractional","derivatives","esmaeili","milovanovic"],"title":"Nonstandard gauss-lobatto quadrature approximation to fractional derivatives","year":2014,"dataSources":["aDrN6vnZWqY8fA7E8"]}